Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 1(217), Pages 223–224 (Mi umn2679)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Propagation of a solution of a hyperbolic equation with rapidly oscillating coefficients

A. L. Piatnitski


Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:1, 250–251

Bibliographic databases:

MSC: 35L15, 35L10
Received: 16.04.1980

Citation: A. L. Piatnitski, “Propagation of a solution of a hyperbolic equation with rapidly oscillating coefficients”, Uspekhi Mat. Nauk, 36:1(217) (1981), 223–224; Russian Math. Surveys, 36:1 (1981), 250–251

Citation in format AMSBIB
\Bibitem{Pia81}
\by A.~L.~Piatnitski
\paper Propagation of a~solution of a~hyperbolic equation
with rapidly oscillating coefficients
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 1(217)
\pages 223--224
\mathnet{http://mi.mathnet.ru/umn2679}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=608957}
\zmath{https://zbmath.org/?q=an:0464.35056|0483.35049}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..250P}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 1
\pages 250--251
\crossref{https://doi.org/10.1070/RM1981v036n01ABEH002557}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NZ75300017}


Linking options:
  • http://mi.mathnet.ru/eng/umn2679
  • http://mi.mathnet.ru/eng/umn/v36/i1/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:235
    Full text:73
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021